Ammity Posted April 10, 2006 Share Posted April 10, 2006 So far I've never heard of anyone experiencing this besides myself. A few years ago I was on Topamax, and experiencing extreme pain in my legs, and felt the muscles were cramping. Now I'm on Lamictal, and have suffered through the same problem with my legs. I take Cogentin to help it, although my Dr doesnt know why it helps. And it does not totally go away... it dissipates and then comes back. I sometimes feel the muscles convulse like a little spasm. Sometimes when I'm laying down to sleep, my whole body will jump, more than once. I've never heard of anticonvulsants doing this, as I've only heard these types of symptoms coming from APs. I've made up my own decision that this is medication induced Restless Leg Syndrome. But sometimes I wonder if its something else. Myoclonic spams? Is there any literature AT ALL that suggests this type of side effect? What are the possible names for it? If I just knew what the condition is called, I could better find a medication to treat it. Unfortunately, this is something I am willing to live with, because Lamictal has helped me whereas most other meds haven't. As far as asking for a doctors opinion- we all know that doctors are very easy to say 'hm dont know what that is, sorry i guess its just a side effect and i dont know what can treat it'. My psychiatrist doesnt know what the problem is, we've tried beta blockers as well as benzos to treat it too, but i get too lightheaded and dumb with those. Point being, I;d really like to find out what the hell this is. k thanks Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.